# SDR ASAA2023060343455

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,937 hours, 15,248 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 + HF2 DIFFICULT TO HEAR TRANSMISSIONS. SELCAL WORKS FINE. GROUNDED - YES.  PERFORMED GOOD HF1 AND HF2 COMMUNICATION SYSTEM - SYSTEM TEST. REF B737-800 AMM 23-11-00/501.
